# SDR DALA14017150938

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 64,486 hours, 48,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN HAS A .3750" CRACK AT FASTENER HOLE, BS 1380, 1 INCH ABOVE LONGERON 13 LT.  CONFIRMED WITH HFEC, SUMMARY OF EMPOWER NRC 68; REPAIRED IAW PRI ER/A 524139-14, REV 0-REV 1 BY DAMAGE CUTOUT AND DOUBLER INSTALLATION.  DOUBLER WAS MADE LARGER FOR AREA TO INCORPORATE PREVIOUS EXISTING REPAIR.  REPAIR IS IDENTIFIED AS TIME LIMITED IAW PRI STEP 10 OF PRI ER/A 524139-14, REV 0 AND REV 1. FINAL ER/A PENDING.
